MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION COVEREDGE? 32; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION COVEREDGE? 32; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-8336-50
Medical Device Problem Codes Fracture (1260); High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3: exact date approximated based on the date the manufacturer became aware of the event.Investigation results: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record: it was confirmed that this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: the device was not returned for analysis and the complaint as reported could not be confirmed.Record review revealed no additional information related to the complaint.Therefore, this investigation is unable to determine a probable cause for the complaint and the conclusion code cause not established will be used.
 
Event or Problem Description
It was reported that the patient's spinal cord stimulator (scs) paddle lead was fractured with high impedance reading.The patient underwent a procedure wherein the lead was replaced and that the patient was doing well postoperatively.The explanted lead was retained by the medical facility and will not be returned.

Brand Name
COVEREDGE? 32
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key25708344
Report Number3006630150-2026-04647
Device Sequence Number10619658
Product Code LGW
UDI-Device Identifier08714729832669
UDI-Public(01)08714729832669(17)240426(10)7077824
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/26/2024
Device Model NumberSC-8336-50
Device Catalogue NumberSC-8336-50
Device Lot Number7077824
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Initial Report FDA Received Date07/03/2026
Date Device Manufactured04/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale
Patient Weight73 KG